# SDR SIMA20130824001

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 25,310 hours, 22,043 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00402
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3051, CREW REPORTED A RAPID DECOMPRESSION AT 34000 FT. CABIN ALTITUDE CLIMBED ABOVE 10000. PERFORMED MEMORY ITEMS AND INITIATED AN EMERGENCY DESCENT. 02 MASK DEPLOYED AUTOMATICALLY.  ACFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  R & R CABIN PRESSURE CONTROL SYSTEM DIGITAL CONTROLLER IAW AMM 21-31-01. THE FUNCTIONAL CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
